Hrvatska znanstvena bibliografija (CROSBI)



Pregled bibliografske jedinice broj: 734435

Časopis

Autori: Koceić Bilan, Nikola
Naslov: Computing coarse shape groups of solenoids
( Computing coarse shape groups of solenoids )
Izvornik: Mathematical communications (1331-0623) 14 (2014); 243-251
Vrsta rada: članak
Ključne riječi: compactum; inverse sequence; pro-category; pro * -category; expansion; coarse shape group
( compactum; inverse sequence; pro-category; pro * -category; expansion; coarse shape group )
Sažetak:
The coarse shape groups are new topological invariants which are (coarse) shape and homotopy invariants as well. Their structure is significantly richer than the structure of shape groups. They provide information (especially, about compacta) even better than the homotopy pro-groups. Since nontrivial coarse shape groups, even for polyhedra, are too large, it is difficult to calculate them exactly. Herein, we give an explicit formula for computing coarse shape groups of a large class of metric compacta including solenoids.
Izvorni jezik: eng
Rad je indeksiran u
bazama podataka:
Scopus
SCI-EXP, SSCI i/ili A&HCI
Science Citation Index Expanded (SCI-EXP) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Matematika
URL cjelovitog teksta:
Časopis izlazi u samo elektroničkom izdanju: NE
Google Scholar: Computing coarse shape groups of solenoids
Upisao u CROSBI: Nikola Koceić Bilan (koceic@pmfst.hr), 26. Stu. 2014. u 12:28 sati